Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Flu Oral Suspension provides temporary relief from a wide range of cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. This medicine for kids' cold and flu symptoms comes in a kid-friendly bubblegum flavor and is free of ibuprofen, alcohol, and aspirin. The formula also temporarily reduces fever. Each 5-milliliter dose contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each dose also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl.Features & Benefits 4-fluid ounce bottle of children's cold and flu medicine Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy or runny nose, and sneezing Temporarily reduces fever Each 5-milliliter dose contains 160 milligrams of acetaminophen, 1 milligram of chlorpheniramine maleate, 5 milligrams of dextromethorphan HBr, and 2.5 milligrams of phenylephrine HCl
* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.